| Model Number |
29462 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the outer sheath was flaking.A 180cm renegade hi-flo fathom system was selected for use.During preparation, when the physician unpacked and flushed the device, it was noted that the outer sheath flaking.The procedure was completed with another of the same device.No patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The device was inspected for any damage or irregularities.The device showed damage in the form of stretching and fractures located 4.2cm, 28cm and 63.5cm from the hub.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.The device was confirmed for stretching and fractures.